U.S. doctors online nowAsk doctors free
Iraq
A 29-year-old male asked:

Have a uti but when use nitrofurantoin 5 days still have the same pain in back > what medicine for tissues active need to take and what period ?

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Back pain and UTI: If your back pain is actually due to a UTI you should not be taking Nitrofurantoin since you probably have an upper tract infection. You really need to be fully evaluated by a doctor familiar with utis (infectious disease expert, urologist, nephrologist) and if not due to UTI your back pain also needs to be assessed differently.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 18, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.